# SDR AALA202401053379

- Difficulty date: December 30, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 67,206 hours, 31,355 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P10464
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 2,745 hours, 1,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT THE AIR CONDITIONING PACKS SMELL LIKE DIRTY SOCKS. **SUPPLEMENTAL REPORT FOR AALA202401023379: MAINTENANCE FOUND OIL RESIDUE IN THE APU COMPARTMENT AND CLEANED THE COMPARTMENT. MAINTENANCE ALSO ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO LEAKS OR ODOR NOTED. ** (CLOSED)
